Alert archive / Minnesota / River Flood Warnings in 2014
River Flood Warning 37, NWS Grand Forks, ND
NWS Grand Forks, ND issued this river flood warning at Jun 17, 2014, 9:14 PM CDT for Norman County, Minnesota. It took effect at Jun 19, 2014, 7:00 AM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2014, 9:14 PM CDT (02:14 UTC)
- In effect from
- Jun 19, 2014, 7:00 AM CDT
- Expired
- Jun 21, 2014, 7:00 AM CDT
- In force
- 48 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- Minor
County Norman County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 54 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wild Rice River (MN) at Hendrum (HNDM5). The gauge peaked at 19.30 ft at Jun 21, 2014, 11:00 PM CDT.
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 28 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05064000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
716 WGUS83 KFGF 180214 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 914 PM CDT TUE JUN 17 2014 ...THE FLOOD WARNING HAS BEEN EXTENDED FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * WAHPETON...ON THE RED RIVER...IN WILKIN AND RICHLAND COUNTIES * EAST GRAND FORKS...ON THE RED RIVER...IN POLK AND GRAND FORKS COUNTIES * OSLO...ON THE RED RIVER...IN MARSHALL...WALSH...POLK AND GRAND FORKS COUNTIES * CROOKSTON...ON THE RED LAKE RIVER...IN POLK COUNTY * HALLOCK...ON THE TWO RIVERS RIVER...IN KITTSON COUNTY ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA...NORTH DAKOTA... * FARGO...ON THE RED RIVER ...IN CLAY AND CASS COUNTIES * DILWORTH...ON THE BUFFALO RIVER ...IN CLAY COUNTY ...THE FLOOD WARNING CONTINUES FOR THESE RIVER LOCATIONS IN MINNESOTA... THIS IS A FOLLOW-UP FLOOD STATEMENT TO THE NEW WARNINGS FOR... * HENDRUM...ON THE WILD RICE RIVER (MN)...IN NORMAN COUNTY .RIVER RISES CONTINUE IN MANY AREAS DUE TO RAINFALL OVER THE PAST WEEKEND. MORE RAIN IS ON THE WAY BUT IT IS NOT SURE HOW IT WILL IMPACT RIVER LEVELS AS AMOUNTS WILL BE VARIABLE. STAY TUNED. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC167-NDC077-191414- /O.EXT.KFGF.FL.W.0030.000000T0000Z-140619T2000Z/ /WHNN8.1.ER.140616T0600Z.140617T0645Z.140618T1400Z.NO/ 914 PM CDT TUE JUN 17 2014 THE FLOOD WARNING CONTINUES FOR... * ...WAHPETON...ON THE RED RIVER. * UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM TUESDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 11.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING. * IMPACT STATEMENT(S) - AT 11.6 FEET, OTTER TAIL RIVER WATER STARTS TO FLOW INTO THE BRECKENRIDGE DIVERSION.WATER ON MAIN ST (BRECK). && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 RED RIVER WAHPETON 10.4 9.7 9.7 9.5 9.4 9.3 9.2 LAT...LON 4602 9672 4603 9641 4650 9663 4650 9684 $$ MNC027-NDC017-191414- /O.CON.KFGF.FL.W.0031.000000T0000Z-000000T0000Z/ /FGON8.1.ER.140616T2015Z.140620T0000Z.000000T0000Z.NO/ 914 PM CDT TUE JUN 17 2014 THE FLOOD WARNING CONTINUES FOR... * ...FARGO...ON THE RED RIVER. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM TUESDAY THE STAGE WAS 19.7 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 21.5 FEET SOMETIME THURSDAY EVENING THEN BEGIN FALLING. * THE RIVER IS FORECAST TO CREST AT 21.5 ON THURSDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 22.0 FEET, FARGO...NORTH BROADWAY BRIDGE IS CLOSED. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 RED RIVER FARGO 20.9 21.5 21.3 20.6 19.5 18.7 18.0 LAT...LON 4715 9673 4724 9683 4724 9694 4676 9689 4677 9671 $$ MNC119-NDC035-191413- /O.EXT.KFGF.FL.W.0032.140618T0442Z-140625T0959Z/ /EGFM5.1.ER.140618T0442Z.140620T0000Z.140624T0359Z.NO/ 914 PM CDT TUE JUN 17 2014 THE FLOOD WARNING CONTINUES FOR... * ...EAST GRAND FORKS...ON THE RED RIVER. * UNTIL WEDNESDAY JUNE 25...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM TUESDAY THE STAGE WAS 27.5 FEET. * MINOR FLOOD STAGE IS 28.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY NIGHT AND CONTINUE TO RISE TO NEAR 30.5 FEET BY THURSDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY NIGHT. * THE RIVER IS FORECAST TO CREST AT 30.5 ON THURSDAY EVENING DURING THIS 7-DAY PERIOD. * THE RIVER IS FORECAST TO CREST BETWEEN 29.5 AND 31.5 FEET LATER THIS WEEK. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 RED RIVER EAST GRAND FORKS 29.7 30.5 30.5 30.0 29.1 28.2 26.9 LAT...LON 4768 9674 4807 9698 4810 9719 4767 9699 $$ MNC089-119-NDC035-099-191413- /O.EXT.KFGF.FL.W.0033.140618T1330Z-140626T0300Z/ /OSLM5.1.ER.140618T1330Z.140620T1800Z.140624T2100Z.NO/ 914 PM CDT TUE JUN 17 2014 THE FLOOD WARNING CONTINUES FOR... * ...OSLO...ON THE RED RIVER. * FROM WEDNESDAY MORNING TO WEDNESDAY JUNE 25...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 PM TUESDAY THE STAGE WAS 24.2 FEET. * MINOR FLOOD STAGE IS 26.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MID-MORNING AND CONTINUE TO RISE TO NEAR 29.5 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON. * THE RIVER IS FORECAST TO CREST AT 29.5 ON FRIDAY EARLY AFTERNOON DURING THIS 7-DAY PERIOD. * THE RIVER IS FORECAST TO CREST BETWEEN 29.0 AND 31.0 FEET LATER THIS WEEK. * IMPACT STATEMENT(S) - AT 30.0 FEET, MODERATE FLOOD STAGE. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 RED RIVER OSLO 27.4 29.0 29.5 29.2 28.4 27.3 25.8 LAT...LON 4810 9721 4807 9698 4846 9706 4848 9725 $$ MNC027-191413- /O.CON.KFGF.FL.W.0036.000000T0000Z-140623T2100Z/ /DILM5.1.ER.140617T2130Z.140620T0600Z.140622T1500Z.NO/ 914 PM CDT TUE JUN 17 2014 THE FLOOD WARNING CONTINUES FOR... * ...DILWORTH...ON THE BUFFALO RIVER. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM TUESDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 13.0 FEET SOMETIME EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 13.0 ON EARLY FRIDAY MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 12.0 FEET, FLOOD WARNING STAGE...MINOR. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 BUFFALO RIVER DILWORTH 12.6 12.9 12.9 12.4 11.7 11.0 10.2 LAT...LON 4715 9682 4704 9681 4689 9669 4684 9652 4692 9650 $$ MNC107-191413- /O.NEW.KFGF.FL.W.0037.140619T1200Z-140621T1200Z/ /HNDM5.1.ER.140619T1200Z.140619T1200Z.140620T0600Z.NO/ 914 PM CDT TUE JUN 17 2014 * AT 8:30 PM TUESDAY THE STAGE WAS 18.7 FEET. * MINOR FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY MID-MORNING. * THE RIVER IS FORECAST TO CREST AT 20.0 ON THURSDAY MID-MORNING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 20.0 FEET, FLOOD WARNING STAGE...MINOR. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 WILD RICE RIVER HENDRUM 19.8 20.0 19.4 18.1 16.6 15.0 13.8 LAT...LON 4734 9683 4724 9684 4715 9673 4722 9653 4732 9656 $$ MNC119-191413- /O.EXT.KFGF.FL.W.0034.000000T0000Z-140620T1500Z/ /CRKM5.1.ER.140616T1739Z.140617T1445Z.140619T0900Z.NO/ 914 PM CDT TUE JUN 17 2014 THE FLOOD WARNING CONTINUES FOR... * ...CROOKSTON...ON THE RED LAKE RIVER. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 PM TUESDAY THE STAGE WAS 16.8 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 15.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY MORNING. * IMPACT STATEMENT(S) - AT 16.0 FEET, PUBLIC WORKS ON 24 HOUR SHIFTS - PUMPS, GATES, ETC. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 RED LAKE RIVER CROOKSTON 15.6 14.1 12.9 11.9 11.3 10.7 10.3 LAT...LON 4779 9694 4771 9653 4785 9623 4785 9649 4794 9701 $$ MNC069-191413- /O.EXT.KFGF.FL.W.0035.000000T0000Z-140623T1600Z/ /HLLM5.1.ER.140617T0313Z.140619T0000Z.140622T1000Z.NO/ 914 PM CDT TUE JUN 17 2014 THE FLOOD WARNING CONTINUES FOR... * ...HALLOCK...ON THE TWO RIVERS RIVER. * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 PM TUESDAY THE STAGE WAS 803.5 FEET. * MINOR FLOODING IS OCCURRING AND DURING THE NEXT 7 DAYS...MINOR FLOODING IS FORECAST. * MINOR FLOOD STAGE IS 802.0 FEET. * FORECAST...THE RIVER WILL RISE TO A CREST NEAR 803.9 FEET SOMETIME WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * THE RIVER IS FORECAST TO CREST AT 803.9 ON WEDNESDAY EVENING DURING THIS 7-DAY PERIOD. * IMPACT STATEMENT(S) - AT 804.5 FEET, BACKUP AT REACH 2 DIKE, CEMETERY ROAD AT 6TH ST. S. - SHUT STORM VALVE. && DAILY 7 PM CDT/6 PM CST FORECAST STAGE IN FEET: DATE WED THU FRI SAT SUN MON TUE (MONTH/DAY) 06/18 06/19 06/20 06/21 06/22 06/23 06/24 TWO RIVERS RIVER HALLOCK 803.9 803.9 803.4 802.4 801.3 800.3 799.5 LAT...LON 4888 9719 4873 9713 4867 9662 4885 9667 $$
1 follow-up statement
702 WGUS83 KFGF 181219 FLSFGF FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA/GRAND FORKS ND 719 AM CDT WED JUN 18 2014 ...THE FLOOD WARNING IS NOW CANCELLED FOR THESE RIVER LOCATIONS IN MINNESOTA... * HENDRUM...ON THE WILD RICE RIVER (MN)...IN NORMAN COUNTY . Past rainfall has not produced enough runoff to raise the Wild Rice river at Hendrum to flood levels. As well...future rains are not expected to do the same. THIS FORECAST IS FOR A 7 DAY PERIOD...THE HIGHEST STAGE INDICATED MAY NOT REFLECT THE CREST FOR THIS EVENT. FORECASTS ARE UPDATED DAILY AND STAGE VALUES WILL CHANGE AS NEW WEATHER AND RIVER INFORMATION IS USED. RIVER FORECASTS USUALLY USE 24 HOURS OF EXPECTED PRECIPITATION BUT DEPENDING ON THE SITUATION IT MAY INCLUDE PRECIPITATION EXPECTED THROUGH THE NEXT 72 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...TURN AROUND, DON'T DROWN... - DON'T TRAVEL THROUGH FLOODED AREAS! - PERSONS IN THE WARNED AREA NEED TO TAKE STEPS TO PROTECT LIFE AND PROPERTY. IF NECESSARY MOVE TO A HIGHER AND SAFER LOCATION. - PERSONS LIVING IN THE RED RIVER BASIN SHOULD MONITOR RIVER LEVELS WHILE THE RIVER IS IN...OR NEAR...FLOOD. FOR MORE INFORMATION...GO TO THE AHPS/RIVER SECTION ON OUR WEB PAGE AT: WWW.WEATHER.GOV/GRANDFORKS && MNC107-181249- /O.CAN.KFGF.FL.W.0037.140619T1200Z-140621T1200Z/ /HNDM5.1.ER.140619T1200Z.140619T1200Z.140620T0600Z.NO/ 719 AM CDT WED JUN 18 2014 THE FLOOD WARNING IS CANCELLED FOR... * ...HENDRUM...ON THE WILD RICE RIVER (MN). * AT 6:30 AM WEDNESDAY THE STAGE WAS 18.9 FEET. * MINOR FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY MID-MORNING. * THE RIVER IS FORECAST TO CREST AT 20.0 ON THURSDAY MID-MORNING DURING THIS 7-DAY PERIOD. * THE RIVER IS FORECAST TO CREST BETWEEN **** AND **** FEET EARLY/LATER/NEXT/THIS WEEK. * IMPACT STATEMENT(S) - AT 20.0 FEET, FLOOD WARNING STAGE...MINOR. && DAILY 7 AM CDT/6 AM CST FORECAST STAGE IN FEET: DATE THU FRI SAT SUN MON TUE WED (MONTH/DAY) 06/19 06/20 06/21 06/22 06/23 06/24 06/25 WILD RICE RIVER HENDRUM 20.0 19.9 18.9 17.3 15.8 14.4 M LAT...LON 4734 9683 4724 9684 4715 9673 4722 9653 4732 9656 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this river flood warning went out at Jun 17, 6:33 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Jun 17, 6:33 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 633 PM CDT TUE JUN 17 2014 .UPDATE... ISSUED AT 633 PM CDT TUE JUN 17 2014 LOOKS LIKE A QUIET EVENING WEATHER WISE WITH THE MAIN CHALLENGE BEING HOW FAR EAST THE CIRRUS CANOPY FROM THE CONVECTION ALONG THE MT/ND BORDER GETS. HAVE BUMPED UP CLOUD AMOUNTS A BIT AND WILL CONTINUE TO MONITOR. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 336 PM CDT TUE JUN 17 2014 CHALLENGES INCLUDE FLOOD/FLASH FLOOD AND SEVERE THREAT LATE WEDNESDAY THROUGH THURSDAY. GFS/NAM/ECMWF IN GOOD OVERALL AGREEMENT WITH THE GEM AN OUTLIER. WILL USE A BLENDED SOLUTION. FOR TONIGHT...NORTHEAST WIND WILL BECOME A BIT MORE EASTERLY AS HUDSON BAY SFC HIGH SLIDES TO THE EAST. SKIES WILL BE PARTLY CLOUDY TO MOSTLY CLEAR DROPPING INTO THE MID 50S ACROSS THE NORTH TO THE LOWER 60S ACROSS THE SOUTH. A STRONG UPPER TROUGH ACROSS IDAHO TODAY WILL BEGIN TO ROTATE NORTH AND EAST ON WEDNESDAY. ASSOCIATED SFC LOW WILL EJECT FROM NORTHEAST CO TO SOUTHEAST SD BY 00 UTC THURSDAY. SFC WARM FRONT FORECAST TO REMAIN WELL SOUTH OF THE FORECAST AREA...BUT EXPECT ELEVATED SHOWERS AND THUNDERSTORMS TO DEVELOP ALONG NORTHWEST TO SOUTHEAST ORIENTED SFC TROUGH ACROSS CENTRAL ND AND PUSH SLOWLY EAST THROUGH THE DAY. MOST PRECIP SHOULD REMAIN WEST OF THE FORECAST AREA THROUGH 00 UTC AND INCREASE IN COVERAGE WEDNESDAY EVENING. WITH MLCAPE UP TO 2000 J/KG AND 0 TO 6 KM BULK SHEAR FROM 30 TO 40 KTS ALONG THE SFC TROUGH...STRONG TO SEVERE STORMS ARE POSSIBLE AS NOTED BY THE SPC DAY 2 CONVECTIVE OUTLOOK. SHEAR PROFILES SUPPORT SUPERCELLS...BUT CONVECTION MAY GROW UPSCALE INTO A LINEAR CONVECTIVE SYSTEM AS THE NIGHT PROGRESSES. PRIMARY THREATS WILL BE LARGE HAIL...DAMAGING WIND AND ISOLATED TORNADOES. ANOTHER CONCERN IS MODERATE TO HEAVY RAIN GIVEN STRONG MOISTURE ADVECTION (SFC DEW POINTS IN THE UPPER 60S TO LOWER 70S) AND PWATS RISING ABOVE 1.5 INCHES. OVER THE PAST 7 TO 14 DAYS...AREAS WEST OF THE VALLEY HAVE RECEIVED LESS RAINFALL COMPARED TO THE EAST WHERE 100 TO 300 PERCENT OF NORMAL HAS FALLEN. DO NOT EXPECT WIDESPREAD FLOODING ISSUES WEST OF THE VALLEY...BUT MAY NEED TO FURTHER EVALUATE AREAS ALONG AND EAST OF THE VALLEY. RAINFALL FOR THESE AREAS NOT EXPECTED UNTIL EARLY THURSDAY...SO STILL SOME TIME TO DECIDE ON POTENTIAL WATCH HEADLINES. TEMPERATURES WEDNESDAY TO RISE INTO THE MID 70S TO LOWER 80S WITH BREEZY EASTERLY WIND. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 336 PM CDT TUE JUN 17 2014 SFC LOW AND ASSOCIATED WARM FRONT LIFT NORTH INTO THE SOUTHERN FORECAST AREA ON THURSDAY. CONVECTIVE EVOLUTION WILL DEPEND HEAVILY ON WHAT HAPPENS WEDNESDAY NIGHT. STILL EXPECT MODEST INSTABILITY ALONG SFC TROUGH THURSDAY AFTERNOON...BUT SHEAR IS WEAK. SEVERE THREAT WILL BE LOWER THAN LATE WEDNESDAY...BUT SOME STRONGER STORMS STILL POSSIBLE. OVERALL...EXPECT A WIDE SWATH OF SHOWERS AND THUNDERSTORMS TO SLOWLY MOVE ACROSS THE FORECAST AREA. FRIDAY NIGHT THROUGH TUESDAY...THE WET PATTERN WILL CONTINUE FOR THE BEGINNING OF THE PERIOD WITH A CLOSED LOW HANGING AROUND THE NORTHERN PLAINS. THE UPPER LOW MOVE OFF TO THE EAST BY SUNDAY...ALTHOUGH THE GFS IS LESS PROGRESSIVE ON MOVING THE SYSTEM OUT OF THE AREA THAN THE OTHER DETERMINISTIC MODELS. WILL CONTINUE TO KEEP FAIRLY HIGH POPS FOR MUCH OF THE WEEKEND ALTHOUGH SLIGHTLY LOWER ON SUNDAY AS THE SFC LOW AXIS MOVES EAST. BY EARLY NEXT WEEK...UPPER RIDGING POPS UP INTO THE PRAIRIE PROVINCES OF CANADA BUT MODELS STILL SHOW SOME SIGNS OF A EMBEDDED SHORTWAVE SOMEWHERE OVER THE NORTHERN OR CENTRAL PLAINS. WITH THE POSSIBILITY OF SOME WEAK RIDGE RIDER STORMS KEPT THE LOW POPS GOING THAT THE ALLBLEND GIVES US. HOWEVER...IT DOES SEEM LIKE THERE WILL BE A WELCOME DRYING TREND TOWARDS THE END OF THE PERIOD. TEMPS SHOULD BE NEAR SEASONAL AVERAGES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 633 PM CDT TUE JUN 17 2014 JUST EXPECTING EAST-NE WINDS TONIGHT ALONG WITH INCREASING CIRRUS FROM THE WEST. THE EAST WINDS WILL BECOME A LITTLE GUSTY ON WED WITH THE MAIN QUESTION BECOMING CONVECTIVE POTENTIAL. THINKING SOME TSTMS WILL DEVELOP OVER CENTRAL ND DURING THE AFTERNOON AND POSSIBLY AFFECT KDVL. WILL HOLD OFF ON MENTIONING ANY TSTMS FURTHER EAST FOR NOW BUT WILL INCLUDE BY THE 06Z TAF SET FOR LATE AFTERNOON AT KGFK/KFAR. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && UPDATE...GODON SHORT TERM...ROGERS LONG TERM...ROGERS/JR AVIATION...GODON
Hazardous weather outlook, Jun 17, 6:38 AM CDT, 14 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 638 AM CDT TUE JUN 17 2014 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-181145- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- WESTERN WALSH- 638 AM CDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON ACROSS SOUTHEAST NORTH DAKOTA AND INTO WEST CENTRAL MINNESOTA. SEVERE STORMS ARE NOT EXPECTED THOUGH A COUPLE COULD BE STRONG. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE LIKELY WEDNESDAY INTO THURSDAY. THERE IS POSSIBILITY THAT STORMS WEDNESDAY AND WEDNESDAY NIGHT WILL BE SEVERE. THUNDERSTORMS ARE POSSIBLE ALSO IN THE AFTERNOONS ON SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE NEEDED WEDNESDAY AND THURSDAY.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 9:31 AM CDT | River Flood Warning | FGF | Clay | 9 days |
Nearby
River Flood Warnings in Minnesota, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.